# SDR REXA2022111002425

- Difficulty date: September 13, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS 785.15-847+32 WITH A MAX DEPTH OF .055"	REMOVED AND REPLACED SEAT TRACK
